It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Don't let the doctor tell you it could not be the statins, I was on lipitor for 2 years and i kept feeling worse and worse with some of the same symptoms as you , I would wake up in the morning killing me for no reason at all and of course all the so called blood tests came back normal , I finally started corelating it to the medicine and when I stopped it a lot of problems went away , though it gave a me a permanent case of peripheral neuropathy (extreme numbness in both feet) . It did get considerably better once I stopped , they then tried me on Zocor also and all the symptoms started coming back , stopped that also , went to TRicor (non-statin) did not seem to get the muscle problems but this also aggravated the PN so I stopped that . This did a real good job at bringing the levels down all the way around so you may want to try that next .
I am not currently on anything while I try to heal these feet , can't take this numbness the rest of my life I'm only 44 . About the only thing I will consider at this point will be Welchol if I need it , but that's down the road from now .May just let life take it's course . good luck ..


quote:
Originally posted by Rich Ladisky:
I have been using 10mg of Zocor/day for about 5 years. Recently, I have developed muscle pain in my toes, fingers, hip, arms, and neck. I've been to many specialists who are all baffled. This has been accompanied by a modestly high muscle enzyme number. All other blood tests come back normal. We tried going off Zocor for a month with no change in body or blood. Has anyone experienced this and found you must stay off for a long period in order to get relief? Everything else is ruled out including fibromyalgia, arthritis, all the autoimmunes, lyme, etc. Don't know where to go from here.





All times are GMT -7. The time now is 10:57 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!